# SDR FDEA201411293969

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,950 hours, 22,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Abnormal
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR GUST LOCK BRASS FITTING CRACKED.  LT FWD ENTRY DOOR GUST LOCK BRASS FITTING.
